# SDR UALA2010051901674

- Difficulty date: May 16, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 61,087 hours, 11,220 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 8102003
- Part serial: 115
- Condition: Malfunctioned
- Location: Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT OZONE CONVERTER INOP DUE TO LT PACK LWR FLOW CONTROL VALVE DEACTIVATED CLOSED.  OZONE CONVERTER HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 21445. DF931 FOR LT PACK LOWER FCV CLEARED. REOPENED ON 18MAY10 FOR: LOWER FCV FAULT CAME BACK DF931. PERFORMED FAULT ISOLATION PROCEDURE FIND CTC FAULTED REPLACED CTC, CKS OK.
